# SDR CALA2019120302118

- Difficulty date: November 27, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102431
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0492 DENT ON FWD CARGO FRAME UPPER FLANGE AT STA 580 B ETWEEN STR 23L AND 24L, RG1. REF ST-ENG N/R 0077707 CHECKED LIMITS TO DENT ON FRAME AT STA 580 BETWEEN S-23L AND S-2 4L; L-1.0", W=1.10" D=.025". OUT OF LIMITS IAW B757-300 ARM 53-0 0-07 AD1, FIG 101. REPAIRED FRAME IAW EC/RA NO. 5311-02321 PART 1 INTERIM REPAIR. INITIATED DIP TO ACCOMPLISH INSPECTION REQUIRE MENTS IAW EC/RA NO. 5311-02321 PART 2 INSPECTION REQUIREMENTS WORK ACCOMPLISHED BY V920993 INTITIATED DIP TO "ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFO RE THE AIRCRAFT REACHING 34900 TOTAL AIRCRAFT FLIGHT CYCLES. PLA NNING TO CONTACT ENGINEERING AFTER 27900 CYCLES BUT BEFORE 28900 CYCLES FOR THE INSPECTION REQUIREMENTS." REF. ECRA 5311-02321 PART 1 PARA 15. TOMC APPROVES FWD LOWER CARGO COMPART, STA 580 LH SIDE FRAME (P/N 143N1024-31), BETWEEN STR 23L AND STR 24L INTERIM REPAIR PER PART 1, INSPECTION PER PART 2 -TO BE DETERMINED BY ENGINEERING BEFORE AIRCRAFT REACHES NOTED THRESHOLD. MUST ACCOMPLISH INSPECTION  REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 34,900 TOTAL AIRCRAFT FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT CONT :  -PLANNING TO CONTACT ENGINEERING AFTER 27,900 CYCLES BUT BEFORE 28,900 CYCLES FOR THE INSP REQUIREMENTS.? REF ECRA 5311-02321  / NOTE: THIS IS A MAJOR REPAIR AND PER PART 3 IS CONSIDERED PERMANENT REPAIR PROVIDED THE STATED INSPECTION REQUIREMENTS ARE COMPLIED WITH. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
